MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH
Catalog Number 0117311
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, a hole was observed in the 3dmax light mesh after being grasped with forceps.Visual evaluation confirms a small hole present on the mesh near the medial marker as reported.The likely root cause is that the mesh was inadvertently damaged during attempted placement as the reported damage was not present until after the mesh was grasped with forceps.Review of the manufacturing records was performed and found the lot was manufactured to specification.To date this is the only reported complaint for this lot of 1426 units.The instructions-for-use, provided with the device states, "due to its lightweight nature and low profile, 3dmax¿ light mesh does not need to be rolled around the grasper.Use an appropriate sized trocar to allow mesh to slide down the trocar with minimal force.Grasp either the medial or lateral edge of the mesh, then deploy through the trocar.If grasping the medial edge, direct the trocar to the pubic tubercle.If grasping the lateral edge, direct the trocar laterally.This will facilitate easy placement." note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, a laparoscopic surgery was performed on (b)(6) 2025.During this procedure, when the health professional grasped the 3dmax light mesh "with forceps, a hole opened up." the hole was noted prior to implantation and a new mesh was used to complete the procedure.There was no patient injury.

Brand Name
3DMAX LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23777257
Report Number1213643-2025-01182
Device Sequence Number10150292
Product Code FTL
UDI-Device Identifier00801741031038
UDI-Public(01)00801741031038(11)250108(17)291228(10)HUJZ0997
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K091659
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0117311
Device Lot NumberHUJZ0997
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Initial Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown